# SDR C2XA04IA110

- Difficulty date: August 21, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 2,682 hours, 1,414 cycles
- Engine: Allsn AE3007A
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Holder
- Part number: 12315660401
- Part serial: 1457362
- Condition: Shorted
- Location: Cockpit
- Part time: 2,682 hours, 1,414 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT A SPRING BEHIND THE F/O'S MAP HOLDER MADE CONTACT WITH AN EXPOSED WIRE CAUSING SMOKE. MAINTENANCE REMOVED AND REPLACED THE F/O'S MAP HOLDER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
